# SDR CALA2012042600299

- Difficulty date: April 26, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 47,047 hours, 6,677 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 311T235040
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK NR 1 PYLON INBD FRAME FOUND CRACKED AT NAC STA 285 NR 1 PYLON INBD FRAME CHORD REPLACED IAW SRM 51-10-02 AND FASTENER INSTALLED IAW SRM 51-40-02.
